JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERIDENTITIES IN (xy)x ≈x(yy) GRAPH ALGEBRAS OF TYPE (2,0)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERIDENTITIES IN (xy)x ≈x(yy) GRAPH ALGEBRAS OF TYPE (2,0)
Khampakdee, Jeeranunt; Poomsa-Ard, Tiang;
  PDF(new window)
 Abstract
Graph algebras establish a connection between directed graphs without multiple edges and special universal algebras of type (2,0). We say that a graph G satisfies an identity if the corresponding graph algebra satisfies . A graph G
 Keywords
identities;hyperidentities;term;normal form term;binary algebra;graph algebra; graph algebra;
 Language
English
 Cited by
1.
IDENTITIES IN BIREGULAR LEFTMOST GRAPH VARIETIES OF TYPE (2,0), Asian-European Journal of Mathematics, 2009, 02, 01, 1  crossref(new windwow)
 References
1.
K. Denecke and T. Poomsa-ard, Hyperidentities in graph algebras, Contributions to General Algebra and Applications in Discrete Mathematics, Potsdam 1997, 59-68

2.
K. Denecke and M. Reichel, Monoids of hypersubstitutions and M-solid varieties, Con-tributions to general algebra, 9 (Linz, 1994), 117-126, Holder-Pichler-Tempsky, Vienna, 1995

3.
E. W. Kiss, R. Poschel, and P. Prohle, Subvarieties of varieties generated by graph algebras, Acta Sci. Math. (Szeged) 54 (1990), no. 1-2, 57-75

4.
J. Plonka, Hyperidentities in some of vareties, in: General Algebra and discrete Math- ematics ed. by K. Denecke and O. Luders, Lemgo 1995, 195-213

5.
J. Plonka, Proper and inner hypersubstitutions of varieties, in: Proceedings of the Interna- tional Conference: Summer School on General Algebra and Ordered Sets 1994, Palacky University Olomouce 1994, 106-115

6.
T. Poomsa-ard, Hyperidentities in associative graph algebras, Discuss. Math. Gen. Al-gebra Appl. 20 (2000), no. 2, 169-182 crossref(new window)

7.
T. Poomsa-ard, J. Wetweerapong, and C. Samartkoon Hyperidentities in Idempotent Graph Algebras, Thai J. Math. 2 (2004), no. 1, 173-182

8.
T. Poomsa-ard, J. Wetweerapong, and C. Samartkoon, Hyperidentities in transitive graph algebras, Discuss. Math. Gen. Algebra Appl. 25 (2005), no. 1, 23-37 crossref(new window)

9.
R. Poschel, The equational logic for graph algebras, Z. Math. Logik Grundlag. Math. 35 (1989), no. 3, 273-282 crossref(new window)

10.
R. Poschel, Graph algebras and graph varieties, Algebra Universalis 27 (1990), no. 4, 559- 577 crossref(new window)

11.
C. R. Shallon, Nonfinitely based finite algebras derived from lattices, Ph. D. Dissertation, Uni. of California, Los Angeles, 1979